# SDR DALA2016052804289

- Difficulty date: May 26, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 52,993 hours, 28,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Mlg Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL ON FORWARD DOOR JAMB AT LT MLG WHEEL WELL AREA, JUST BELOW HYDRAULIC GROUND SERVICE.  REPAIRED IAW SRM 51-30-02 AND 51-30-005 AND DWG 5930584.
